# SDR SIMA20131215006

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,085 hours, 20,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP, BY 16A, IS INOPERATIVE.  R & R FLOOR EMERGENCY LIGHT STRIP 16A IAW AMM33-50-12, OPERATIONS CHECKED OK.
